Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Lately I haven't been eating much at all, and I wanted to know what would be the smallest food or meal I could take Accutane with? I have no idea why I've gone off food, also should I tell my derm i'm feeling depressed? will they take me off the course or give me something to do or take? I really want to stay on, it's working great, just I sometimes feel very off with things, lonely and extremely tired. These are normal side effects?

Share this post


Link to post
Share on other sites

It should be something fatty it just helps with absorption. Maybe a sandwich with a fatty filling (peanut butter jelly?)if you can manage it, doesn't have to be a huge meal.

As for the depression, well this is going to have to be your call-a bit of social isolation isnt going to do huge damage as long as it stops once the course is over. But if you feel that the depresion may lead to bigger problems than tell the derm- you know yourself best and if you guage your behaviour is becoming a major problem than tell the derm. Good luck. :)

Share this post


Link to post
Share on other sites
It should be something fatty it just helps with absorption. Maybe a sandwich with a fatty filling (peanut butter jelly?)if you can manage it, doesn't have to be a huge meal.

As for the depression, well this is going to have to be your call-a bit of social isolation isnt going to do huge damage as long as it stops once the course is over. But if you feel that the depresion may lead to bigger problems than tell the derm- you know yourself best and if you guage your behaviour is becoming a major problem than tell the derm. Good luck. :)

Thanks man, will do, my girls the only one keeping me happy :) Too bad I don't have any peanut butter! :wall:

Share this post


Link to post
Share on other sites

yeah i kinda lost my appetite on accutane for a while... but i would just eat a breakfast hot pocket in the morning with my pill. a lot of people feel fatigued on accutane. good luck! i hope you start to feel better

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×